Advertisement

Siberian Mathematical Journal

, Volume 30, Issue 6, pp 883–885 | Cite as

Each family of subsets of praelements generates an admissible set

  • Yu. L. Ershov
Article
  • 16 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    Yu. L. Ershov, “On the generability of admissible sets,” Algebra Logika,26, No. 5, 577–596 (1987).Google Scholar
  2. 2.
    J. Barwise, Admissible Sets and Structures, Springer Verlag, Berlin (1975).Google Scholar

Copyright information

© Plenum Publishing Corporation 1990

Authors and Affiliations

  • Yu. L. Ershov

There are no affiliations available

Personalised recommendations